# SDR 2007UALA02992

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 44,596 hours, 16,077 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED ON OVERHEAD PANEL.    09-07-07   INADVERTANT DISCHARGE ON APU FIRE BOTTLE CAUSED INDICATION.  REPLACED FIRE BOTTLE AND SQUIB, RESET INDICATION.
